Advertisement

Nonlinear semigroup theory and viscosity solutions of Hamilton-Jacobi PDE

  • Lawrence C. Evans
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1248)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. Barbu and G. DaPrato, to appear.Google Scholar
  2. 2.
    M. Bardi, Geometric properties of solutions of Hamilton-Jacobi equations, to appear.Google Scholar
  3. 3.
    M. Bardi, An asymptotic formula for the Green's function of an elliptic operator, to appearGoogle Scholar
  4. 4.
    M. Bardi and L. C. Evans, On Hopf's formulas for solutions of Hamilton-Jacobi equations, to appear in J. Nonlinear Analysis.Google Scholar
  5. 5.
    G. Barles, Existence results for first order Hamilton-Jacobi equations, Ann. L'Institut H. Poincaré 1(1984), 325–340.MathSciNetzbMATHGoogle Scholar
  6. 6.
    P. Benilan, M. G. Crandall and A. Pazy, forthcoming book.Google Scholar
  7. 7.
    I. Capuzzo Dolcetta and L. C. Evans, Optimal Switching for ordinary differential equations, SIAM J. Control Op. 22 (1984), 143–161.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    M. G. Crandall, L. C. Evans and P. L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Am. Math. Soc. 282 (1984), 487–502.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    M. G. Crandall and T. Liggett, Generation of Semigroups of nonlinear transformations on general Banach spaces, Amer. J. Math 93(1971), 265–298.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans Am. Math. Soc. 277 (1983), 1–42.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    M. G. Crandall and P. L. Lions, On existence and uniqueness of solutions of Hamilton-Jacobi equations, to appear.Google Scholar
  12. 12.
    M. G. Crandall and P. L. Lions, Two approximations of solutions of Hamilton-Jacobi equations, to appear in Math Comp.Google Scholar
  13. 13.
    M. G. Crandall and P. L. Lions, Hamilton-Jacobi equations in infinite dimensions, Parts I and II, to appear.Google Scholar
  14. 14.
    M. G. Crandall and R. Newcomb, Viscosity solutions of Hamilton-Jacobi equations at the boundary, to appear.Google Scholar
  15. 15.
    M. G. Crandall and P. E. Souganidis, Developments in the theory of nonlinear first-order partial differential equations, Proc. of International Symposium on Differential Equations, Birmingham, Alabama, 1983, I. Knowles and R. Lewis, eds., North Holland.Google Scholar
  16. 16.
    L. C. Evans, Applications of nonlinear semigroup theory to certain partial differential equations, in Nonlinear Evolution Equations, ed. by M. G. Crandall, Academic Press, 1979.Google Scholar
  17. 17.
    L. C. Evans, On solving certain nonlinear partial differential equations by accretive operator methods, Israel J. Math 36(1980), 225–247.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    L. C. Evans, Systems of nonlinear PDE in control theory and related topics, in Systems of Nonlinear PDE, ed. by J. Ball, Reidel, 1983.Google Scholar
  19. 19.
    L. C. Evans and H. Ishii, A PDE approach to some asymptotic problems concerning random differential equations with small noise intensities, Ann. L'Institut H. Poincaré 2(1985), 1–20.MathSciNetzbMATHGoogle Scholar
  20. 20.
    L. C. Evans and P. E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, Indiana Univ. Math. J. 33(1984), 773–797.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    W. H. Fleming, Exit probabilities and optimal stochastic control, Appl. Math. Optim. 4(1978), 329–346.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    W. H. Fleming and R. W. Rishel, Deterministic and Stochastic Optimal Control, Springer-Verlag, New York, 1975.CrossRefzbMATHGoogle Scholar
  23. 23.
    W. H. Fleming and P. E. Souganidis, PDE viscosity solution approach to some problems of large deviations, to appear.Google Scholar
  24. 24.
    H. Ishii, Uniqueness of unbounded solutions of Hamilton-Jacobi equations, to appear.Google Scholar
  25. 25.
    H. Ishii, Viscosity solutions of Hamilton-Jacobi equations with discontinuous Hamiltonian and differential games, to appear.Google Scholar
  26. 26.
    R. Jensen and P. E. Souganidis, A regularity result for one dimensional stationary Hamilton-Jacobi equation, to appear.Google Scholar
  27. 27.
    S. Kamin, Singular perturbation problems and the Hamilton-Jacobi equation, to appear.Google Scholar
  28. 28.
    S. N. Kruzkov, Generalized solutions of first order nonlinear equations in several independent variables, I. Mat. Sb. 70 (1966), 394–415; II. Mat. Sb. 72(1967), 93–116.MathSciNetGoogle Scholar
  29. 29.
    N. V. Krylov, Controlled Diffusion Processes, Springer, 1980.Google Scholar
  30. 30.
    J. Lamperti, Stochastic Processes, Springer, 1977.Google Scholar
  31. 31.
    J. L. Lions, Quelques méthodes de resolution des problèmes aux limites non linéaires, Dunod, 1969.Google Scholar
  32. 32.
    P.-L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, Pitman, Boston, 1982.zbMATHGoogle Scholar
  33. 33.
    P.-L. Lions, Existence results for first order Hamilton-Jacobi equations, Ricerche Mat. Napoli, 1982–1983.Google Scholar
  34. 34.
    P.-L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations, Parts 1–3, Comm. P.D.E., 1983.Google Scholar
  35. 35.
    P. L. Lions and J. C. Rochet, to appear.Google Scholar
  36. 36.
    P.-L. Lions and P. E. Souganidis, Differential games, optimal control and directional derivatives of viscosity solutions of Bellman's and Isaacs' equations, I and II, to appear in SIAM J. Control and Op.Google Scholar
  37. 37.
    S. Osher, The Riemann problem for nonconvex scalar conservation laws and Hamilton-Jacobi equations, to appear.Google Scholar
  38. 38.
    H. Soner, Optimal control with state-space constraint, to appear.Google Scholar
  39. 39.
    P. E. Souganidis, Existence of viscosity solutions of Hamilton-Jacobi equations, J. Diff. Eqns. 56(1985), 345–390.MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    P. E. Souganidis, Approximation schemes for viscosity solutions of Hamilton-Jacobi equations with applications to differential games, J. Nonlinear Analysis.Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Lawrence C. Evans

There are no affiliations available

Personalised recommendations